# SDR SWAA970199

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULKHEAD WEB CRACKED AT BS 178 AT WL 212.5, LBL 4.7, AT WL 199, AND AT WL 201.5.  REPAIRED PER BOEING SRM.
